# SDR CA970618017

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2A34C203
- System (JASC): 6114 · Propeller Hub Section
- Part: Rod Pitch Change
- Part number: 2345
- Condition: Pitted Bent
- Location: Hub
- Part time: 5,525 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND AN INTERNAL OIL LEAK AND THE PROPELLER PITCH CHANGE ROD PITTED AND BENT. PROPELLER REPAIRED AND THE PITCH CHANGE ROD AND CYLINDER SUPPORT WERE REPLACED.
